Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
bizz

Leaky Gut Causes Lack Of Tolerance Of Supplements, So How To Heal Leaky Gut Without Making Acne Much Worse?

Recommended Posts

The cycle for a few years past has been the same--with the switch to each acne med, my body would readjust too.

The first three years after Accutane were pretty horrible (aldactone made my skin green and kept wounds from healing). For six months Doxycycline was a wonderful answer and actually relieved some of the hyperpigmentation/big damaged pores.

Now it's lost it's potency and may be worsening the acne (which I still think is primarily hormonal, but a lot of the most painful stuff is related to inability to tolerate "foreign agents", including products I used to use comfortably--dandruff shampoo, tea tree oil, and supplements).

So I am back at square 1 as I was five years ago--painful hormonal acne and also an inability to take any supplements without breaking out in incredibly painful pimples.

Have any of you that tired poorly healing, mealy, discolored, dull or acne-prone skin figured out how to change your nutritional absorption without breaking out?

I know diet is a possibility, but I actually drink a gallon of fluid a day, I don't consume that much dairy during the week, I eat greens and legums. It doesn't matter. I don't think I'm absorbing much.

My hair and nails are brittle and damaged; I feel some of the excess hair growth I see (and subsequent follicular acne) is related to this. Wounds heal poorly, and my skin is so melasmic despite limited sun exposure, it's almost as bad as the acne.

I could take vitamin C supplements and bromelain a year ago, but now, they cause horrible breakouts.

What will heal my intestinatal lining or regulate candida without spurring more painful breakouts? I'm actually scared to take Candidase to kill excess candida and consume glutamate.

If I have leaky gut, how can I really believe those painful pimples are "purging", not attempting a solution my body will never be able to take?

Probiotics triggered deep allergic breakouts. Turmeric supplements, neem, vitamin D....the only supplement that does NOT cause cysts is iron biscyglinate.

I am off acne meds. I still look/feel awful. What are you all doing to "heal" bodies that does not trigger more breakouts or make you sicker, something multivitamins now do?

Honestly, I have not been able to take supplements safely UNLESS I was on acne medication, and then the balacing effect would wear off.

Link to comment
Share on other sites

I went to a naturopath about a month ago and did vega testing to find out what I'm intolerant to, that's how I found out I even have candida. One of the best things to do is completely avoid the foods you're intolerant to. For me, oats and eggs. I'm also taking a homeopathic remedy called candida albicans, and probiotic. Unrelated to candida, she also gave me this woman's hormonal acne herbal mixture that has vitex, burdock, goldenseal, and echinacea. It seems to be helping.

Anyway. I would try the homeopathic remedy. It won't cause an allergic reaction.

Edited by psychokitty
Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×